(1+1)-dimensional dipole solitons supported by optical lattice

We report, for the first time to our knowledge, the existence of (1+1)-dimensional dipole solitons. We numerically find that such solitons can be supported by one-dimensional optical lattice in Kerr-type nonlinear media. Two dipoles of solitons are completely located at a broad optical lattice whose...

Ausführliche Beschreibung

Gespeichert in:
Bibliographische Detailangaben
Veröffentlicht in:Optics express 2006-10, Vol.14 (21), p.9832-9837
Hauptverfasser: He, Y J, Wang, Hezhou Z
Format: Artikel
Sprache:eng
Online-Zugang:Volltext
Tags: Tag hinzufügen
Keine Tags, Fügen Sie den ersten Tag hinzu!